# SDR SWAA2024020839341

- Difficulty date: January 9, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER SUPPORT ANGLE HAS TWO CRACKED HOLES AT RBL 8<[01] CUT DAMAGED SECTION AT RT VAPOR BARRIER SUPPORT ANGLE STA 663 AS SHOWN IN FIG 202/REPAIR 5 SHEET 4 IN REF B 737-700 SRM 51-10-02-0G-0 AND 57-10-10-2R-5; FABRICATED REPAIR PARTS; 1EA ANGLE AND SPLICE ANGLE ; COMPLETED INSTALLATION OF REPAIR PARTS PER REF B737 SRM 57-10-10-2R-5 AND SRM 51-40-02-0G-0;[02] FINAL INSPECTION; VERIFIED STEP #1.
